It is shown that the method used by C. V. Stanojevic to obtain a characterization of inner product spaces in terms of a Mielnik probability space of dimension 2 does not admit a generalization to dimension n > 2. © 1975 American Mathematical Society.
C. F. Blakemore and C. V. Stanojevic, "On Functional Equations Related To Mielnik's Probability Spaces," Proceedings of the American Mathematical Society, vol. 52, no. 1, pp. 315 - 316, American Mathematical Society, Jan 1975.
The definitive version is available at https://doi.org/10.1090/S0002-9939-1975-0390574-7
Mathematics and Statistics
Keywords and Phrases
Functional equations; Mielnik probability spaces
International Standard Serial Number (ISSN)
Article - Journal
© 2023 American Mathematical Society, All rights reserved.
01 Jan 1975